# SDR IXXA060584S

- Difficulty date: September 12, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND INTERCOSTAL CRACKED AT STATION 1100 AT LONGERON 27 RIGHT.  REMOVED DAMAGED INTERCOSTAL, FABRICATED ANGLE REPAIR, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS. IAW DC8 SRM 51-1-8, 53-4-0, AND 51-1-21.
